# SDR CALA0000478

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Punctured
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE HOLES PUNCTURED INTO RT I/B MLG DOOR OUTER SKIN UPPER BLOCK.  THE DAMAGED SKIN WAS REMOVED AND REPLACED IAW SRM 51-30-2.
